Volume 20, Issue 1 (6-2021)                   JIRSS 2021, 20(1): 61-81 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Arnold B, Arvanitis M. Asymmetric Univariate and Bivariate Laplace and Generalized Laplace Distributions. JIRSS. 2021; 20 (1) :61-81
URL: http://jirss.irstat.ir/article-1-776-en.html
Department of Statistics, University of California, Riverside, USA , barnold@ucr.edu
Abstract:   (222 Views)

Alternative specifications of univariate asymmetric Laplace models are described and investigated. A more general mixture model is then introduced. Bivariate extensions of these models are discussed in some detail, with particular emphasis on associated parameter estimation strategies. Multivariate versions of the models are briefly introduced.

Full-Text [PDF 678 kb]   (147 Downloads)    
Type of Study: Original Paper | Subject: 62Exx: Distribution theory
Received: 2021/01/25 | Accepted: 2021/03/17 | Published: 2021/06/20

References
1. Arnold, B.C. (2020), Some bivariate and multivariate models involving independent gamma distributed components. To appear in: Contributions to Statistical Distribution Theory and Inference, a Festschrift in Honor of C. R. Rao on the Occasion of His 100th Birthday.
2. Arnold, B. C., Ng, and H. K. T. (2011), Flexible bivariate beta distributions. Journal of Multivariate Analysis, 102, 1194-1202 .
3. Arvanitis, M. (2018), Likelihood-Free Estimation for Some Flexible Families of Distributions (Doctoral dissertation, UC Riverside).
4. Jones, M. C. (2019), On a characteristic property of distributions related to the Laplace. South African Statistical Journal, 53, 31-34.
5. Kozubowski, T. J., and Podgórski, K. (2000), A Multivariate and Asymmetric Generalization of Laplace Distribution. Computational Statistics, 15, 531-540. [DOI:10.1007/PL00022717]
6. Kozubowski, T. J., and Podgorski, K. (2000), Asymmetric Laplace distributions. Mathematical Scientist, 25(1), 37-46.

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society